# SDR AWXA960092

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 1649 - PHX-SNA - CALL AT PUSH, FLOOR PROX EMERGENCY LIGHTS INOP.  REPAIRED BROKEN WIRE, CHECKS GOOD.  (M)
